Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

A. Lemenant - F. Santambrogio

A Modica-Mortola approximation for the Steiner Problem

created by lemenant on 13 Nov 2013
modified by santambro on 21 Sep 2014

[BibTeX]

Published Paper

Inserted: 13 nov 2013
Last Updated: 21 sep 2014

Journal: Comptes Rendus Mathematique
Volume: 352
Number: 5
Pages: 451-454
Year: 2014

Abstract:

In this note we present a way to approximate the Steiner problem by a family of elliptic energies of Modica-Mortola type, with an additional term relying on the weighted geodesic distance which takes care of the connexity constraint.


Download:

Credits | Cookie policy | HTML 4.0.1 strict | CSS 2.1